# SDR SWAA970870

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAS DUE TO NR 1 ENGINE OIL LOW QUANTITY DECREASING IN FLIGHT.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 ENGINE STARTER GARLOCK O-RING PER BOEING M/M.
